On the existence of positive entire solutions of a semilinear elliptic equation

Wei Yue Ding, Wei Ming Ni

Research output: Contribution to journalArticle

276 Scopus citations

Abstract

Under suitable hypotheses we obtain various theorems concerning the existence of positive solutions of the equation {Mathematical expression} in ℝn, where p>1 and Q(x) is a given potential. If Q is radially symmetric, our result is particularly simple and general. We also study symmetries of solutions of the above equation in a ball with the boundary condition u = 0.

Original languageEnglish (US)
Pages (from-to)283-308
Number of pages26
JournalArchive For Rational Mechanics And Analysis
Volume91
Issue number4
DOIs
StatePublished - Dec 1 1986

Fingerprint Dive into the research topics of 'On the existence of positive entire solutions of a semilinear elliptic equation'. Together they form a unique fingerprint.

  • Cite this